# SDR AU960628

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug C-54E
- Engine: Pwa R2000*
- Propeller: Hamstd 23E50
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: SF14RN
- Condition: Contam-Water
- Location: Nr 3&4 Eng
- Stage of operation: TX
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 AND NO4 ENGINE MAGNETOS CONTAMINATED WITH MOISTURE
